Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Tulsa, OK

May 15, 20187 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2018, 12:45 AM CDT for 7 counties in Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 12:45 AM CDT (05:45 UTC)
Expired
May 15, 2018, 1:30 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Mayes County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 13 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 12:49 AM CDTHAIL 12 N Owasso, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS54 KTSA 150545
SVRTSA
OKC021-097-113-131-143-145-147-150630-
/O.NEW.KTSA.SV.W.0065.180515T0545Z-180515T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1245 AM CDT TUE MAY 15 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Southwestern Washington County in northeastern Oklahoma...
  Northern Wagoner County in northeastern Oklahoma...
  Northwestern Cherokee County in east central Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 130 AM CDT

* At 1245 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles west of Turley to Pryor, moving southeast at
  40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Pryor...                          Owasso...
  Bixby...                          Jenks...
  Glenpool...                       Coweta...
  Pryor Creek...                    Skiatook...
  Catoosa...                        Collinsville...
  Verdigris...                      Chouteau...
  Chelsea...                        Inola...
  Locust Grove...                   Salina...

This includes Interstate 44 between mile markers 217 and 272.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9533 3651 9528 3609 9496 3592 9599
      3602 9603 3607 9603 3607 9606 3643 9621
      3656 9533
TIME...MOT...LOC 0545Z 329DEG 36KT 3623 9604 3632 9533 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
914 
WWUS54 KTSA 150604
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
104 AM CDT TUE MAY 15 2018

OKC021-097-113-131-143-145-147-150630-
/O.CON.KTSA.SV.W.0065.000000T0000Z-180515T0630Z/
Rogers OK-Osage OK-Mayes OK-Washington OK-Wagoner OK-Cherokee OK-
Tulsa OK-
104 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ROGERS...SOUTHEASTERN OSAGE...MAYES...SOUTHWESTERN WASHINGTON...
NORTHERN WAGONER...NORTHWESTERN CHEROKEE AND TULSA COUNTIES...

At 104 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Broken Arrow to 3 miles south of
Taiwah to 3 miles west of Salina, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Pryor...                          Owasso...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Pryor Creek...                    Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Chouteau...
Chelsea...                        Inola...
Locust Grove...                   Salina...

This includes Interstate 44 between mile markers 217 and 272.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9533 3651 9528 3609 9496 3592 9599
      3602 9603 3607 9603 3607 9606 3643 9621
      3656 9533
TIME...MOT...LOC 0604Z 287DEG 32KT 3612 9579 3620 9553 3631 9521 

HAIL...1.00IN
WIND...60MPH
 
$$
410 
WWUS54 KTSA 150613
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
113 AM CDT TUE MAY 15 2018

OKC113-147-150623-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-180515T0630Z/
Osage OK-Washington OK-
113 AM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3609 9496 3596 9576 3620 9600 3642 9595
      3642 9553 3639 9537 3645 9523
TIME...MOT...LOC 0613Z 321DEG 28KT 3609 9570 3616 9549 3624 9527 

$$

OKC021-097-131-143-145-150630-
/O.CON.KTSA.SV.W.0065.000000T0000Z-180515T0630Z/
Rogers OK-Mayes OK-Wagoner OK-Cherokee OK-Tulsa OK-
113 AM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN ROGERS...MAYES...NORTHERN WAGONER...NORTHWESTERN
CHEROKEE AND NORTHEASTERN TULSA COUNTIES...

At 113 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Oneta to near Inola to Sportsmen
Acres Community, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Pryor...
Owasso...                         Coweta...
Pryor Creek...                    Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Chouteau...
Inola...                          Locust Grove...
Salina...                         Sperry...
Adair...                          Peggs...
Turley...                         Tulsa International Airport...

This includes Interstate 44 between mile markers 226 and 261.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3609 9496 3596 9576 3620 9600 3642 9595
      3642 9553 3639 9537 3645 9523
TIME...MOT...LOC 0613Z 321DEG 28KT 3609 9570 3616 9549 3624 9527 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:46 PM CDT, 59 minutes earlier.

Area forecast discussion, May 14, 11:46 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Mon May 14 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Complex of strong to severe storms presently over northeast OK
should continue to move ESE toward NW AR over the next few hours,
with overall weakening trend expected as it moves into more
stable environment. Additional storms moving across south central
OK may eventually impact southeast OK and perhaps west central AR
in the 09z-12z time frame. More intense cells likely will result
in local MVFR or even IFR conditions. Potential re-development
during the day Tuesday remains highly defendant on how storms
evolve overnight, with somewhat better probability after 00z.

&&

.PREV DISCUSSION... /Issued 931 PM CDT Mon May 14 2018/

DISCUSSION...

A broken band of storms has now organized from south central KS
down into far north central OK. Lone supercell that dropped down
into far northwest Osage county stopped, transitioned, and has now
lifted back into KS with the mean wind. Some of the storms appear
to be propagating south with an outflow boundary. There is some
indication that these storms may become a southward or
southeastward propagating MCS into northeast OK later tonight,
with a damaging wind threat. Other storms over central OK may
survive into eastern OK later tonight as well.

Lacy

PREV DISCUSSION... /Issued 612 PM CDT Mon May 14 2018/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Uncertainty in aviation forecast this evening centered around
evolution of thunderstorms currently developing from southeast KS
into western OK. High-res forecast models continue to show some
signal for SE KS storms to eventually drop southeast later this
evening, potentially forming a complex which would sweep through
E OK after 06z tonight, possibly into NW AR by 10-12z. E OK storms
may have some potential for strong sfc wind gusts, any storms
moving int AR should be weakening. Could also see a period of
MVFR or even IFR conditions with more intense thunderstorms.
Additional storm development Tuesday is highly contingent on what
happens tonight.

PREV DISCUSSION... /Issued 356 PM CDT Mon May 14 2018/

DISCUSSION...
Thunderstorm potential tonight is the main focus of this forecast.
Scattered convection has developed from central Missouri into
southern Kansas to the eastern Texas panhandle this afternoon
ahead of a cold front, with an increase in convective coverage
expected over the next few hours.

Parts of northeast Oklahoma, mainly to the north and west of
Tulsa, may see showers and thunderstorms move into the area this
evening before they weaken later in the evening. A large hail and
damaging wind threat will exist with this early activity.

A more organized convective complex may move into eastern Oklahoma
later tonight. It is likely that convection will be on a downward
trend by the time it arrives, but at least a limited damaging wind
potential may exist for a time into parts of eastern Oklahoma.
Hi-res model output suggests this complex may track more south
than east later tonight, so will carry chance pops all the way to
the Red River tonight.

Convective chances Tuesday and Wednesday will largely be driven by
mesoscale processes. The storm complex later tonight into early
Tuesday may stabilize the area enough to keep afternoon convection
at a minimum Tuesday, but uncertainty warrants a continued
mention.

By Thursday into the first part of the weekend, dry and hot
weather will return. A frontal boundary is forecast to move into
the area Saturday night or Sunday, with models differing on just
how far south this boundary makes it. Shower and thunderstorm
chances will increase late this weekend into early next week with
this boundary somewhere in the vicinity.

Stayed close to guidnace temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  85  64  84 /  60  40  30  30
FSM   69  85  65  86 /  30  40  30  30
MLC   69  83  64  85 /  50  60  30  30
BVO   66  86  62  84 /  90  20  30  30
FYV   66  82  61  82 /  30  40  30  30
BYV   66  84  62  82 /  40  30  30  30
MKO   68  83  64  84 /  50  50  30  30
MIO   67  83  63  83 /  70  30  30  30
F10   68  84  64  85 /  50  50  30  30
HHW   69  85  65  87 /  30  50  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....14
Hazardous weather outlook, May 14, 6:40 PM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
640 PM CDT Mon May 14 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
640 PM CDT Mon May 14 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Northern Osage county.
    ONSET...After 7 PM...ending by 9 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...North of Interstate 44.
	ONSET...After 6 PM.

DISCUSSION...

There is an elevated risk of severe thunderstorms late this
afternoon and into the evening, for areas to the north of
Interstate 44 in northeast Oklahoma. A limited risk of severe
storms will continue overnight, mainly for areas along and west of
highway 75 in northeast and east central Oklahoma. Hail to the size
of golfballs, damaging winds to 65 mph, and isolated tornadoes would
be the main threats with the late afternoon and early evening
storms, transitioning to a damaging wind threat overnight.

An isolated supercell over south central Kansas could affect far
northern Osage county over the next couple of hours. Other storms
may develop over north central Oklahoma late this afternoon ahead of
a dryline and south of a weak front. If storms do develop in this
region, they would move into northeast Oklahoma this evening and
would pose the greatest severe threat. Other storms developing well
to the west may organize into clusters and move east into the region
during the overnight hours. A gradually lessening damaging wind
threat would exist with these storms, mainly along and west of
highway 75, before weakening is expected.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.
SATURDAY and SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

A weak upper level trough and a residual boundaries left from
previous convection will maintain thunderstorm chances Tuesday and
Wednesday. Ridging aloft will bring a return to hot and dry
weather Thursday and Friday. A frontal boundary will bring another
round of thunderstorm potential mainly toward the latter part of
the upcoming weekend.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Local storm report, May 14, 11:17 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
05/14/2018  M59 MPH          WASHINGTON         OK   MESONET

&&

KAH
Special weather statement, May 14, 11:54 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1154 PM CDT MON MAY 14 2018

OKZ054>058-060>063-150545-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1154 PM CDT MON MAY 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...ROGERS...NORTHWESTERN
DELAWARE...EAST CENTRAL OSAGE...WESTERN OTTAWA...NORTHERN MAYES...
SOUTHERN WASHINGTON...NOWATA AND NORTHEASTERN TULSA COUNTIES UNTIL
1245 AM CDT...

At 1153 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Edna to 10 miles northeast of New
Alluwe to near Talala to 2 miles south of Avant. Movement was east at
35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Claremore...                      Miami...
Vinita...                         Nowata...
Owasso...                         Skiatook...
Collinsville...                   Commerce...
Chelsea...                        Barnsdall...
Oologah...                        Fairland...
Afton...                          Quapaw...
Langley...                        Adair...
Welch...                          Bernice...
Ramona...                         Ketchum...

This includes Interstate 44 between mile markers 248 and 312.

LAT...LON 3657 9486 3642 9509 3624 9579 3657 9624
      3666 9580 3683 9562 3700 9549 3700 9478
TIME...MOT...LOC 0453Z 282DEG 32KT 3699 9539 3675 9539 3654 9567 3645
9607

Lacy
Local storm report, May 15, 12:12 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     COPAN                   36.90N 95.93W
05/14/2018                   WASHINGTON         OK   TRAINED SPOTTER

            DAMAGE TO ROAD SIGNS. ROOF DAMAGE TO A CHURCH BUILDING.
            POWER LINE ALSO BLOWN DOWN. ROAD SIGN AND ROOF DAMAGE
            RELAYED BY BROADCAST MEDIA. POWER LINE INFORMATION
            RELAYED BY LOCAL EMERGENCY MANAGEMENT.

&&

KAH
Special weather statement, May 15, 12:15 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1215 AM CDT TUE MAY 15 2018

OKZ054-150615-
Osage OK-
1215 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
115 AM CDT...

At 1214 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Grainola to 6 miles west of Ponca
City. Movement was east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Southern Kaw Lake...
Webb City...                      Apperson...

LAT...LON 3700 9619 3654 9688 3655 9693 3657 9689
      3660 9692 3658 9698 3659 9706 3660 9704
      3666 9706 3669 9706 3670 9703 3668 9694
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 0514Z 288DEG 15KT 3698 9670 3667 9719
Special weather statement, May 15, 12:18 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT TUE MAY 15 2018

OKZ057-058-061>063-150545-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1218 AM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...CENTRAL
ROGERS...DELAWARE...OTTAWA AND MAYES COUNTIES UNTIL 1245 AM CDT...

At 1218 AM CDT, strong thunderstorms were located along a line
extending from near Picher to 3 miles northwest of Pensacola to Tulsa
International Airport. Movement was east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Claremore...                      Miami...
Vinita...                         Baxter Springs...
Jay...                            Pryor...
Pryor Creek...                    Catoosa...
Grove...                          Verdigris...
Commerce...                       Chouteau...
Chelsea...                        Inola...
Locust Grove...                   Salina...
Fairland...                       Afton...
Quapaw...                         Langley...

This includes Interstate 44 between mile markers 239 and 324.

LAT...LON 3700 9462 3650 9462 3645 9461 3616 9508
      3616 9512 3614 9512 3607 9522 3621 9582
      3656 9547 3700 9489
TIME...MOT...LOC 0518Z 271DEG 44KT 3696 9484 3649 9518 3621 9590

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:34 PM CDTSevere Thunderstorm WarningTSAOsage41 min
May 14, 8:10 PM CDTSevere Thunderstorm WarningTSAOsage50 min
May 14, 8:49 PM CDTAreal Flood AdvisoryTSAOsage3 hr
May 14, 8:57 PM CDTSevere Thunderstorm WarningTSAOsage24 min
May 14, 9:54 PM CDTSevere Thunderstorm WarningTSAOsage66 min
May 14, 10:27 PM CDTFlash Flood WarningTSAOsage4 hr
May 14, 10:32 PM CDTSevere Thunderstorm WarningTSAOsage, Washington58 min
May 14, 11:04 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington56 min
May 14, 11:54 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers51 min
May 15, 12:15 AM CDTSpecial Weather StatementTSAOsage60 min
May 15, 12:18 AM CDTSpecial Weather StatementTSADelaware, Mayes, Ottawa, Rogers27 min
May 15, 12:38 AM CDTSevere Thunderstorm WarningTSAOsage37 min
May 15, 1:10 AM CDTSpecial Weather StatementTSAWashington35 min
May 15, 1:25 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Mayes, Muskogee, Rogers, Tulsa and 1 more50 min
May 15, 2:01 AM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner3 hr
May 15, 2:09 AM CDTSpecial Weather StatementTSACherokee, Wagoner36 min
May 15, 2:23 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner42 min
May 15, 2:58 AM CDTSpecial Weather StatementTSAMuskogee47 min
May 15, 3:23 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Sequoyah67 min
May 15, 3:51 AM CDTSpecial Weather StatementTSALeFlore, Sequoyah54 min
May 15, 3:52 AM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha68 min
May 15, 2:13 PM CDTSpecial Weather StatementTSAPittsburg32 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSAPittsburg38 min
May 15, 2:52 PM CDTSevere Thunderstorm WarningTSAPittsburg38 min
May 15, 3:26 PM CDTSpecial Weather StatementTSAPittsburg49 min
May 15, 3:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 15, 3:47 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha43 min
May 15, 4:19 PM CDTSpecial Weather StatementTSAPushmataha41 min
May 15, 4:35 PM CDTSpecial Weather StatementTSAPushmataha25 min
May 15, 4:40 PM CDTSevere Thunderstorm WarningTSAPushmataha34 min
May 15, 4:51 PM CDTSpecial Weather StatementTSAChoctaw39 min
May 15, 5:17 PM CDTSpecial Weather StatementTSAOttawa43 min
May 15, 5:23 PM CDTAreal Flood AdvisoryTSAPushmataha3 hr
May 15, 5:31 PM CDTSpecial Weather StatementTSAChoctaw29 min
May 15, 5:36 PM CDTSpecial Weather StatementTSACraig24 min
May 15, 5:40 PM CDTSevere Thunderstorm WarningTSACraig34 min
May 15, 6:16 PM CDTSpecial Weather StatementTSACraig29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.